Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 86, Number 4, 4 July 2014

Local Malliavin calculus for Lévy processes and applications
pp. 551-572(22)
Authors: León, Jorge A.; Solé, Josep L.; Utzet, Frederic; Vives, Josep

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

A complete representation theorem for G-martingales
pp. 609-631(23)
Authors: Peng, Shige; Song, Yongsheng; Zhang, Jianfeng

Favourites:
ADD

Lévy processes and quasi-shuffle algebras
pp. 632-642(11)
Authors: Curry, Charles; Ebrahimi-Fard, Kurusch; Malham, Simon J.A.; Wiese, Anke

Favourites:
ADD

Risk-sensitive control of continuous time Markov chains
pp. 655-675(21)
Authors: Ghosh, Mrinal K.; Saha, Subhamay

Favourites:
ADD

Appell pseudopolynomials and Erlang-type risk models
pp. 676-695(20)
Authors: Lefèvre, Claude; Picard, Philippe

Favourites:
ADD

Asymptotic stability of impulsive stochastic partial integrodifferential equations with delays
pp. 696-706(11)
Authors: Diop, Mamadou Abdoul; Ezzinbi, Khalil; Lo, Modou

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more